# SDR DL73S040764

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 48,515 hours, 37,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Battery Pack
- Component: Battery Pack
- Component part number: RPS1B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RED EMERGENCY LIGHTS INOP AT FWD GALLEY CLOSET INOP.  FOUND BATTERY PACK WIRES AT APPROX STA 325 BROKEN AND CHAFED.  REPAIRED AND RE-TERMINATED WIRE AT D9059 PIN 18.  FUSES ALSO BLOWN IN FWD BATTERY PACK AT STA 400 AND REAR PACK AT STA 920.  REPLACED PWR PACKS.  CHECKS GOOD.
